CSpace  > 数学所
关于J-对称微分算子的J-自伴扩张的若干注记
尚在久
1996
Source Publication数学学报
ISSN0583-1431
Volume039Issue:003Pages:387
Abstract本文给出了一条解析描述J-对称微分处子的J-自伴扩张的新途径。我们借助方程T(y)=λ0y的解,而不如文〔3〕利用方程γ+γ(y)=-y的解来描述J-对称微分算式r的所有J-自伴域在奇异端点的边条件,不过我们假设r生成的最小算子具非空正则域,我们对主要定理给出了若干有趣的注,得到了二阶极限圆情形的有趣结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42926
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
尚在久. 关于J-对称微分算子的J-自伴扩张的若干注记[J]. 数学学报,1996,039(003):387.
APA 尚在久.(1996).关于J-对称微分算子的J-自伴扩张的若干注记.数学学报,039(003),387.
MLA 尚在久."关于J-对称微分算子的J-自伴扩张的若干注记".数学学报 039.003(1996):387.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[尚在久]'s Articles
Baidu academic
Similar articles in Baidu academic
[尚在久]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[尚在久]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.